# SDR AALA202205318835

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323
- Aircraft serial: 33541
- Aircraft time: 33,553 hours, 3,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 5G EMERGENCY LIGHT LENS COVER MISSING. REINSTALLED SEAT 5G EMERGENCY LENS COVER.
